Format

Send to

Choose Destination
See comment in PubMed Commons below
MedGenMed. 2005 Apr 11;7(2):11.

Iopamidol myelography-induced seizures.

Author information

  • 1Department of Medicine, Unity Health System, Rochester, New York, USA. ssingh@unityhealth.org

Abstract

Iopamidol, a water-soluble contrast agent, has been rarely associated with seizures. We describe a case of generalized tonic-clonic seizure after cervical myelography with iopamidol in a previously healthy young man. In patients presenting with seizures, a history of recent myelography should be considered as an etiology. Iopamidol myelography may be associated with a risk of seizures. Clinicians need to be aware of this complication and inform their patients about such risk.

PMID:
16369390
PMCID:
PMC1681557
[PubMed - indexed for MEDLINE]
Free PMC Article
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Full text links

    Icon for Medscape, Inc. Icon for PubMed Central
    Loading ...
    Write to the Help Desk